Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 919052, 5 pages
http://dx.doi.org/10.1155/2014/919052
Research Article

Homotopy Perturbation Method to Obtain Positive Solutions of Nonlinear Boundary Value Problems of Fractional Order

1Department of Mathematical Sciences, University of South Africa, Pretoria 0003, South Africa
2Department of Mathematics, University of Mazandaran, Babolsar 47416-95447, Iran
3Department of Mathematics and Statistics, Faculty of Science, Tshwane University of Technology, Arcadia Campus, Building 2-117, Nelson Mandela Drive, Pretoria 0001, South Africa

Received 6 March 2014; Accepted 7 May 2014; Published 15 June 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Jafari, Khadijeh Bagherian, and Seithuti P. Moshokoa, “Homotopy Perturbation Method to Obtain Positive Solutions of Nonlinear Boundary Value Problems of Fractional Order,” Abstract and Applied Analysis, vol. 2014, Article ID 919052, 5 pages, 2014. https://doi.org/10.1155/2014/919052.